# SDR USAASA03082

- Difficulty date: July 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: C37103101
- Part serial: A8829
- Condition: Incorrect
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE FORWARD LEFT EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE AN INCORRECT CABLE INSTALLED DURING INSPECTION.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.  THE REPAIR SHOP REPLACED THE RELEASE CABLE AND RETURNED TO SLIDE TO SERVICE.  (M)
